| Model Number |
096F6 |
| Medical Device Problem Code |
Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been requested to be returned but has not yet arrived.Once it has arrived and the product evaluation has been completed a supplemental submission will be sent.The lot number is unknown; therefore, the device history record review cannot be completed.Additional product codes, dyg, dqe, kra.
Event or Problem Description
As reported, during set up, there was an issue with a swan ganz catheter balloon.During testing of the balloon it would not properly inflate.It was underinflated after testing and then it would not deflate.There was no patient harm or injury.
Additional Manufacturer Narrative
The device was requested to be returned, but did not arrive for product evaluation.Therefore, a root cause could not be determined.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the issue.As part of the manufacturing process 100 percent of the balloons go through a balloon inspection.Based on the available information, there is no evidence that supports or confirms the failure mode is associated with a manufacturing or design defect.It is not known if procedural factors may have contributed to the event.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of the monthly review.